# SDR SWAA051051

- Difficulty date: April 11, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 18,114 hours, 10,320 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 5Y CHECK, FOUND RIGHT WING INBOARD AFT T/E FLAP LOWER SURFACE DELAMINATED.  REPAIRED FLAP PER SRM.
